# SDR CALA2023120603570

- Difficulty date: December 2, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 62,039 hours, 27,042 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: UNKNOWN
- Part serial: NA
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

FA REPORTS THAT OVERHEAD EMERGENCY EXIT SIGNS OVER DOORS 1L AND 1R ARE ILLUMINATED. ACP TEST OF SYSTEM PER AMM 33-51-00.   FOUND COCKPIT NO SMOKING SWITCH OUT OF NORMAL POSITION. SECURED SWITCH.  GROUND CK GOOD.
